[Skip to Content]
[Skip to Content Landing]
Other Articles
March 9, 1940

TOXIC HEPATITIS AFTER CINCHOPHEN

JAMA. 1940;114(10):910. doi:10.1001/jama.1940.02810100076027

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor:—  In the article "Toxic Hepatitis and Acute Yellow Atrophy Following Medication with a Cinchophen Containing 'Cold Cure' " by Cyril M. MacBryde, which appeared in The Journal on January 27, the author states in his summary (p. 318) that he "was unable to find any previous reports of ulcers caused by cinchophen in the human being, although peptic ulcers have been so produced in experimental animals." Evidently our papers (Gastric Ulcers Associated with Cinchophen Poisoning: Report of an Instance with Consideration of the Possible Etiologic Relationship, Am. J. Digest. Dis. & Nutrition1:29 [March] 1934; Cinchophen Poisoning: A Report of Seven Cases with Special Reference to a Rare Instance Complicated by Multiple Gastric Ulcers, ibid.1:434 [Sept.] 1934) escaped the author's attention. Based on the original experimental work of Van Wagoner and Churchill (Proc. Soc. Exper. Biol. & Med.28:581 [March] 1931; Arch. Path.14:860

First Page Preview View Large
First page PDF preview
First page PDF preview
×